# SDR SWIA202055802

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L, BETWEEN FS 1000.00 Â€“ 1047.00. AREAS MARKED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED STRINGER 25L BETWEEN FS977-FS1098. REF CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. REF CRJ900 SRM 53-00-03-201-001-A01 AND DWG MM670-35007 REV W. PRESSURE CHECKS GOOD AND OPS CHECKS GOOD. AND COMPLIED WITH TASK CARD 51-900-1002-SKY
